# SDR IXXA20170921288

- Difficulty date: September 13, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 112,303 hours, 18,303 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 734285C
- Part serial: 1555
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW CALLED IN,  IAW QUICK REACTION HANDBOOK, DIVERTED DUE TO A RIGHT AC BUSS FAILURE EICAS MESSAGE INDICATION, APU FAILED IN FLIGHT TO START. EMERGENCY DECLARED.  LANDED WITH NO FURTHER ISSUES NOTED. THE AIRCRAFT WAS GROUNDED.  TROUBLESHOT TO FAULTY RIGHT ENGINE IDG WHICH WILL NOT MAINTAIN CORRECT DC/AC POWER.  REMOVED AND REPLACED THE RT BUSS POWER UNIT, AND IDG . OPS CHECKED SATISFACTORY. ACFT RELEASED TO SERVICE.
